| Catalog Number |
RBY4C0201 |
| Medical Device Problem Codes |
Kinked (1339); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the radiologic technologist inadvertently kinked a ruby coil detachment zone while removing the ruby coil from its dispenser hoop.The detachment zone became kinked prior to use and therefore, the ruby coil was not used in the procedure.The procedure was completed using another ruby coil.